# SDR SWIA2021081960455

- Difficulty date: June 24, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Bs 939 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON SPLICE ANGLE EXTERNAL FUSELAGE FS 939.00, STGR 27     (C-CHECK RO 8/18/2021)    REPLACED ANGLE WITH NEW PART P# SH670-39189-1 ON SPLICE ANGLE EXTERNAL FUSELAGE FS 939.00 STGR 27 REF CRJ700 SRM 51-42-06-001-001-A01
